| | Thick vaginal discharge and left-side pain - NOT STD/YEAST
Here is my annoying story. As much as I'd love to hear that I'm not alone, I'd prefer any sort of ANSWER to this horror show! I'm 22 and have been on birth control since I was 19. About 6-8 months after I had been on the pill (Loestrin at the time), I stopped getting my period for 8 months. I switched from Loestrin to Ortho TC Low, but had some spotting so now I'm on regular Ortho TC. Ever since about a year into my birth control ordeal, I've been having more than excessive vaginal discharge. It's white (but against a white surface it has a yellow tint), does NOT smell and does NOT itch. It's not chunky or frothy or runny. It's thick. I guess it's what you would consider "normal" discharge, only it gets so bad that not only is it all over my boyfriend's penis when we have sex, but if I don't douche, it will drip out of me in mass amounts! There is also a pressure-like dull pain around my left ovary, and the discharge is mostly coming from the left wall of my vagina! (yes - I've checked!) I've tried not douching. I went off the birth control pill for 2 months, nothing. I've been tested for yeast, BV, ALL STDS. I've had pelvic exams AND sonograms to search my ovaries/fallopian tubes for cysts/infections. I do have HPV but was recently diagnosed and this has been going on since well before I was diagnosed. Also, my specialist says that it's unrelated. I have been to 3 different gynecologists, including one specialist. He suggested pro-biotics but I've been hearing that they don't work at all! The ONLY thing that ANYONE can suggest is that it's my birth control changing and increasing my vaginal mucus, and that being off it for only 2 months was not long enough for me to regulate again. I'm thinking the worst - cervical infection, fallopian tube malfunction, tumor...although it doesn't hurt when I press externally, but when I have sex I will often have pain on the left side where the discharge comes from! If nothing has been discovered during any sonogram/pelvic exam, what would cause this pain and discharge??? It's been driving me insane for almost 3 years and I cannot take it anymore. Someone please HELP.